# SDR AT0000332

- Difficulty date: July 2, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT LIGHTS INOPERATIVE AT SEAT 22 DEF.    RE-CONNECTED PLUG AT SEAT 22 DEF IAW 717 MM 25-23-05.
